# SDR DL757982526

- Difficulty date: December 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N638DL
- Make and model: Boeing 757232
- Aircraft serial: 23761
- Engine: Pwa PW2037
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Nr 1 Engine
- Component: 7588587104
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DESCENDING THROUGH 10000 FT INTO SNA SPEEDBRAKES EXT LT HYD QTY MSG ILLUM.  OVERHEAD PNL YIELDED LT SYS PRESS LIGHT.  LT ENG PUMP PRESS LIGHT AND LT ELEC PUMP PRESS LIGHT.  ALSO, LT YAW DAMPER LIGHT ILLUM.  LT HYD QTY ZERO.  FOUND LT EDP CASE DRAIN PRESSURE FILTER DIFFERENTIAL FILTER MODULE RUPTURED.  REPLACED LT EDP ELEC PUMP AND EDP CASE DRAIN PRESSURE FILTER MODULE.
